Author Topic: Muon's Case  (Read 3620 times)

Muon

  • Hero Member
  • *****
  • Posts: 583
Re: Muon's Case
« Reply #30 on: August 07, 2019, 12:45:40 PM »
and hypersexuality. Hypersexuality is excruciating i cannot focus. When i get aroused my muscles tense up...

I'm using Metoprolol succinate Ret T 50 mg (slow releasing) for the last 8 days for cardiac issues and it seems to neutralize the hypersexuality spikes. I already knew this from the one time I used the 25 mg tartrate once but I found that form too intense. It also reverses the weakness in the legs a bit, It feels like more blood is flowing through my legs, knee joints feel better and I feel that my feet get more resistance against the ongoing fungal creep. It also does something to my brain, I get the impression that my brain is locked into a different state. My GP proposed to up the dose to 75 mg because it doesn't have a constant effect to leg weakness, it seems to come in waves/bursts.
« Last Edit: August 07, 2019, 12:49:12 PM by Muon »

Guts

  • Jr. Member
  • **
  • Posts: 50
Re: Muon's Case
« Reply #31 on: August 12, 2019, 02:55:26 PM »
Alot of beta blockers lower testosteron

Testosteron is needef for tissue repair